| Catalog Number |
5C4482 |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/09/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the patient connector of the minicap transfer set was cracked.This was identified when connecting the transfer set to the patient.The transfer set was replaced.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Additional information was added to h6 & h11.H11: the actual device was not available; however, two (2) photographs of the sample were provided for evaluation.The photographs were reviewed and showed a damaged patient adapter.The reported condition was verified.The cause of the condition could not be determined.A batch review was conducted and there were no deviations found related to this condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.